MathSciNet Relay Station
MathSciNet bibliographic data
MR2845746 76W05 (35Q35)
Lee, Geonho; Kim, Philsu; Kwon, Young-Sam Incompressible limit for the full magnetohydrodynamics flows under strong stratification. J. Math. Anal. Appl. 387 (2012), no. 1, 221–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement